# SDR UF6A990411

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5733 - THE NR 2 INVERTER FAILED ON TAKEOFF ROLL.  THE NR 2 NON-ESSENTIAL FELL OFF LINE.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF ENTIRE SYSTEM.  NO DEFECTS NOTED.  (M)
